# SDR DXTA2024050311667

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 5,020 hours, 3,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: NAS76A12030P
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE IS CATCHING WHEN ATTEMPTING TO CLOSE. VERY DIFFICULT TO CLOSE DOOR, ESPECIALLY FROM INSIDE.   (PRE-FLIGHT)  FOUND THE MED SHIFTED FORWARD DUE TO A MIGRATED FWD MAIN DOOR HINGE BUSHING. REMOVED THE DOOR, ORDERED AND INSTALLED THE REQUIRED PARTS. (SEE STEPS BELOW) CENTERED MAIN ENTRY DOOR ENSURING ALL FITS AND CLEARANCES WERE MAINTAINED. PERFORMED SUCCESSFUL OPS AND LEAKS CHECKS. REF CE680A AMM 52-10-00
